PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 70 | 2 |
Tytuł artykułu

Asymmetric truncated Toeplitz operators equal to the zero operator

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Asymmetric truncated Toeplitz operators are compressions of multiplication operators acting between two model spaces. These operators are natural generalizations of truncated Toeplitz operators. In this paper we describe symbols of asymmetric truncated Toeplitz operators equal to the zero operator.
Rocznik
Tom
70
Numer
2
Opis fizyczny
Daty
wydano
2016
online
2016-12-24
Twórcy
Bibliografia
  • Ahern, P. R., Clark, D. N., Radial limits and invariant subspaces, Amer. J. Math. 92 (1970), 332-342.
  • Ahern, P. R., Clark, D. N., Radial n-th derivatives of Blaschke products, Math. Scand. 28 (1971), 189-201.
  • Baranov, A., Chalendar, I., Fricain, E., Mashreghi, J. E., Timotin, D., Bounded symbols and reproducing kernel thesis for truncated Toeplitz operators, J. Funct. Anal. 259, no. 10 (2010), 2673-2701.
  • Camara, C., Jurasik, J., Kliś-Garlicka, K., Ptak, M., Characterizations of asymmetric truncated Toeplitz operators, arXiv:1607.03342.
  • Camara, M. C., Partington, J. R., Asymmetric truncated Toeplitz operators and Toeplitz operators with matrix symbol, arXiv:1504.06446.
  • Cima, J. A., Garcia, S. R., Ross, W. T., Wogen, W. R., Truncated Toeplitz operators: spatial isomorphism, unitary equivalence, and similarity, Indiana Univ. Math. J. 59, no. 2 (2010), 595-620.
  • Cima, J. A., Matheson, A. L., Ross, W. T., The Cauchy Transform, American Mathematical Society, Providence, RI, 2006.
  • Crofoot, R. B., Multipliers between invariant subspaces of the backward shift, Pacific J. Math. 166, no. 2 (1994), 225-246.
  • Garcia, S. R., Mashreghi, J. E., Ross, W., Introduction to Model Spaces and Their Operators, Cambridge University Press, 2016.
  • Garcia, S. R., Ross, W. T., A nonlinear extremal problem on the Hardy space, Comput. Methods Funct. Theory 9, no. 2 (2009), 485-524.
  • Garcia, S. R., Ross, W. T., The norm of truncated Toeplitz operator, CRM Proceedings and Lecture Notes 51 (2010), 59-64.
  • Garcia, S. R., Ross, W. T., Recent progress on truncated Toeplitz operators, in Blaschke Products and Their Applications, J. Mashreghi, E. Fricain (Eds.), 275-319, Fields Inst. Commun. 65, Springer, New York, 2013.
  • Sarason, D., Algebraic properties of truncated Toeplitz operators, Operators and Matrices 1, no. 4 (2007), 491-526.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2016_70_2_51
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.